# SDR DALA13033740954

- Difficulty date: June 28, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 61,706 hours, 46,301 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1437. STR 1, FRAME CRACKED. REMOVED FASTENERS, STRIPPED DAMAGE AREA, COMPLETED NDT INSPECTION AT AREA IAW NDT SPM 06-10-01. CUT OUT DAMAGE AREA, FABRICATED, AND INSTALLED REPAIR PARTS IAW SRM 53-03 FIG 4.
